# SDR 2002F00792

- Difficulty date: April 24, 2002
- Submitted: August 2, 2002
- Operation: Air carrier
- Aircraft: N8878Z
- Make and model: Boeing 727225
- Aircraft serial: 21451
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Pin
- Part number: BACB30NE9H104
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND LEFT WING FORWARD BOTTLE PIN CORRODED.  (M)
